World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Reviews in Mathematical Physics cover

Volume 18, Issue 04 (May 2006)

No Access
RIGOROUS STEPS TOWARDS HOLOGRAPHY IN ASYMPTOTICALLY FLAT SPACETIMES
  • Pages:349–415

https://doi.org/10.1142/S0129055X0600270X

No Access
LOCALIZATIONS AT INFINITY AND ESSENTIAL SPECTRUM OF QUANTUM HAMILTONIANS I: GENERAL THEORY
  • Pages:417–483

https://doi.org/10.1142/S0129055X06002693